MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; EDNOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; EDNOSCOPIC VIDEO IMAGE PROCESSOR
Catalog Number 242300
Medical Device Problem Codes Image Display Error/Artifact (1304); Computer Operating System Problem (2898)
Health Effect - Clinical Codes Tissue Damage (2104); Not Applicable (3189)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).Investigation summary: the device was received and repaired at the service center.The complaint was confirmed.The following information was derived from the service report: checked and found isolation board defective.Replaced the same & tested ok.When the isolation board is defective the device will not function as intended and error code 129 will be triggered, therefore is a root cause for the reported failure.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that an error 129 showed up on the console.As a result, there was a delay of two hours in the surgical procedure.It was reported that during the two hour surgical delay, the affiliate indicated that the surgeon had to switch to an open surgery to complete the procedure.It was reported that there were no alternatives readily available.There was patient involvement reported.It was reported that there were no patient impact.However, it was not reported if there were any medical intervention or prolonged hospitalization.The status of the patient post-surgery was unknown.The exact date of the event was unknown but was noted to have occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
EDNOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8083964
Report Number1221934-2018-55346
Device Sequence Number19266075
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1